# SDR SWAA983116

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EXTERIOR FUSE SKIN BULGING AND RIVETS PULLING THROUGH, INDICATING CORROSION BETWEEN SKIN LAYERS AT BS 663 AT S27R, KEEL BEAM CHORD.  INSTALLED REPAIR PER SRM.
